# SDR TSAA9753094

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465303
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF FWD CARGO COMPARTMENT BODY FRAME (ECO 1571R7, AD 89-11-06), DISCOVERED BS 460 EXFOLIATED AT STR 24L.  REPAIRED PER ECO 2804 W/DEV. A - BSL 460 LT LOWER FRAME CORROSION REPAIR.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. - FABRICATED SPLICE DOUBLER .063 INCH 7075-0 HEAT TREAT TO T-6, REPAIR STRAP .040 INCH 7075-T6.  TAT:  33,459.:49 HOURS.  TAC:  35,509.  (X)
